MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA AMISTEM-P; STEM: AMISTEM-P STD. SIZE 6

MEDACTA INTERNATIONAL SA AMISTEM-P; STEM: AMISTEM-P STD. SIZE 6
Model Number 01.18.406
Medical Device Problem Code Failure to Osseointegrate (1863)
Health Effect - Clinical Code Inadequate Osseointegration (2646)
Date of Event 03/26/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 01-apr-2025.Lot 179941: (b)(4) items manufactured and released on 22-may-2018.Expiration date: 10-may-2023.No anomalies found related to the problem.To date, all items of the same lot have been sold with no similar reported event during the period of review.Root cause: based on the information available no definitive root cause can be established, while there is no indication that any potential issue with the device may have caused or contributed to the event, and the device history record review does not indicate any potential manufacturing related issue.
 
Event or Problem Description
At about 6 years and 4 months after primary, the patient came in reporting pain due to a loose stem and the cause is unknown.The surgeon revised the medacta stem and head with competitor components and revised the medacta liner with a medacta liner.The surgery was completed successfully.

Brand Name
AMISTEM-P
Common Device Name
STEM: AMISTEM-P STD. SIZE 6
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key21898243
Report Number3005180920-2025-00317
Device Sequence Number20901120
Product Code LPH
UDI-Device Identifier07630040720052
UDI-Public07630040720052
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K173794
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/10/2023
Device Model Number01.18.406
Device Lot Number179941
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/26/2025
Initial Report FDA Received Date04/24/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/22/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown